Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Finite prandtl number convection in spherical shells

Title data

Riahi, Daniel N. ; Geiger, Gebhard ; Busse, Friedrich H.:
Finite prandtl number convection in spherical shells.
In: Geophysical & Astrophysical Fluid Dynamics. Vol. 20 (1982) Issue 3/4 . - pp. 307-318.
ISSN 0309-1929
DOI: https://doi.org/10.1080/03091928208213658

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Former Professors
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Former Professors > Lehrstuhl Theoretische Physik IV - Univ.-Prof. Dr. Friedrich H. Busse
Result of work at the UBT: No
DDC Subjects: 500 Science > 530 Physics
Date Deposited: 22 Jan 2021 08:46
Last Modified: 02 Sep 2021 09:30
URI: https://eref.uni-bayreuth.de/id/eprint/62292